# SDR FDEA201903280742

- Difficulty date: March 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 27,940 hours, 15,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B TRAILING EDGE UPPER SKIN JUST UNDER THE STATIC DISCHARGER FITTING FOUND CORRODED.   COMPLIED WITH EA 6-5750-T0345881 P1.   MAJOR REPAIR IAW GMM 6-2-100.
